# SDR ASAA2023111046110

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 46,673 hours, 13,595 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START AND DURING FLAP EXTENSION MACH TRIM FAIL ILLUMINATED. GROUNDED - YES. WHILE PREPARING FOR MEL 22-5C NOTED MACH TRIM DC C/B CHANNEL A OPEN PERFORMED GVI AND RESET C/B. PER AMM 20-60-01. OPS CHECKNORMAL PER AMM 22-11-00 OPS CHECK NORMAL NO HISTORY LAST 30 DAYS ALL C/B RESET SEAMC JEREMY NOTIFIED.NON ASA 3051221.
